On the regularity of solutions of the Cauchy problem for the Zakharov-Kuznetsov equation in Hölder norms

The problem of the interior regularity of generalized solutions of the Cauchy problem for the Zakharov-Kuznetsov equation is studied. The existence of Hölder-continuous derivatives of given solutions is established. The study is based on the properties of the fundamental solution of the corresponding linearized equation. © 2015, Pleiades Publishing, Ltd.

Editors
-
Publisher
-
Number of issue
1-2
Language
English
Pages
12-20
Status
Published
Department
-
Number
-
Volume
97
Year
2015
Organizations
  • 1 Peoples’ Friendship University of Russia, Moscow, Russian Federation
Keywords
Cauchy problem; interior regularity of a solution; Korteweg-de Vries equation; Zakharov-Kuznetsov equation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4597/